Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Bydureon...intense Lightheadedness!!

Bydureon...intense Lightheadedness!!

Hi everyone, i was put on to the Bydureon weekly injection last month, as my Metformin wasn't bringing my sugars down enough. The first 4 weeks i only experienced nausea and feeling jittery for the first day but it then wore off, my sugars came down lovely. So i thought.. Result
However i took my 5th injection Thursday afternoon, soon enough as expected i felt nauseous and jittery, but its just got worst and worst. Luckily i had my D review Friday morning, i felt just dreadful, dizzy, faint,… read more

A DiabetesTeam Member said:

All that is caused by lower blood sugars. Test blood sugars if it's below 4 mmol eat something. Always try to stay in the 4 to 6 region😆

posted over 5 years ago
A DiabetesTeam Member said:

Well, the side effects could have low blood sugar levels, as that is what @Bydureon does, as well as nausea and sometimes vomiting and lightheadedness. You would know that anyway if you were regularly checking your blood sugar 4 or 5 times a day which is a good idea when being put on a new medication, especially one which has a direct affect of liwering your blood sugar.. isn't Budureon a weekly injection? That is difficult to regulate as you cannot do anything about the quantity injected once you have given youself a weekly shot. Whereas if it was a med with a daily shut you have the chance to skip a day if things are going too low all the time. I was n daily shots of @Victoza (a sinilar type of med, but the amounts prescribed were too high for me and i had a lot of nausea and feeling unwell, but i contacted the diabetes nurse and was told to take half a dose only, until i could tolerate a higher dose. Hope you find something that works for you.

edited, originally posted over 5 years ago
A DiabetesTeam Member said:

My sugars were abs fine ive been taken off it, my symptoms were of side effects not sugar levels, Thankyou anyhow

posted over 5 years ago
A DiabetesTeam Member said:

Ok to go to 10 after food. The bydoreon obviously did a good job of lowering your bloods sugars to the extent where u went hypo. Keep testing blood sugars. Anything under 4 u need to eat something even at work. Eat and get it back up then work 😃

posted over 5 years ago
Already a Member? Log in